# SDR M3HA95009

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986MH
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 360
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 167006
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 204 - DURING POST-FLIGHT, PILOT NOTED ONE LAMP IN THE EMERGENCY FLOOR PROXIMITY LIGHT STRIP WAS INOP.  REPLACED LAMP.  (X)
